skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 21 results
Author Titolo Tipo [ Anno(Desc)]
Filters: Author is Nazarov, S.A.  [Clear All Filters]
2011
CARDONE, G., S.A.. Nazarov, and A.L.. Piatnitski, "On the rate of convergence for perforated plates with a small interior Dirichlet zone", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, vol. 62, pp. 439–468, 2011.
2013
CARDONE, G., S.A.. Nazarov, and K.. Ruotsalainen, "BOUND STATES OF A CONVERGING QUANTUM WAVEGUIDE", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 47, pp. 305–315, 2013.
2014
Bunoiu, R.., G. CARDONE, and S.A.. Nazarov, "SCALAR BOUNDARY VALUE PROBLEMS ON JUNCTIONS OF THIN RODS AND PLATES", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 48, pp. 1495–1528, 2014.
2015
CARDONE, G., S.A.. Nazarov, and J.. Taskinen, "Spectra of open waveguides in periodic media", JOURNAL OF FUNCTIONAL ANALYSIS, vol. 269, pp. 2328–2364, 2015.
2018
CARDONE, G., T.. DURANTE, and S.A.. Nazarov, "Embedded eigenvalues of the Neumann problem in a strip with a box-shaped perturbation", Journal des Mathematiques Pures et Appliquees, vol. 112, pp. 1-40, 2018.
Bunoiu, R.., G. CARDONE, and S.A.. Nazarov, "Scalar problems in junctions of rods and a plate II. Self-adjoint extensions and simulation models", ESAIM: Mathematical Modelling and Numerical Analysis, vol. 52, no. 2, pp. 481-508, 2018.